# SDR 96ZZZM743

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 251
- Part time: 58,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A CRACK THROUGH RIVET .1875 INCH UP AND .125 INCH DOWN LOCATED AT FUSELAGE SKIN AT STATION 251 AND STRINGER 11L.  INSTALLED DOUBLER AS PER BOEING SRM 53-30-03 AND USAIR EO NR 22870.  (M)
